Volume 19, issue 2 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Higher cyclic operads

Philip Hackney, Marcy Robertson and Donald Yau

Algebraic & Geometric Topology 19 (2019) 863–940
Bibliography
1 J Adámek, J Rosický, Locally presentable and accessible categories, 189, Cambridge Univ. Press (1994) MR1294136
2 J Baez, Quantum quandaries: a category-theoretic perspective, from: "The structural foundations of quantum gravity" (editors D Rickles, S French, J Saatsi), Oxford Univ. Press (2006) 240 MR2387729
3 C Berger, P A Melliès, M Weber, Monads with arities and their associated theories, J. Pure Appl. Algebra 216 (2012) 2029 MR2925893
4 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
5 C Berger, I Moerdijk, On an extension of the notion of Reedy category, Math. Z. 269 (2011) 977 MR2860274
6 J E Bergner, Rigidification of algebras over multi-sorted theories, Algebr. Geom. Topol. 6 (2006) 1925 MR2263055
7 J E Bergner, Simplicial monoids and Segal categories, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 59 MR2342822
8 J E Bergner, A survey of (,1)–categories, from: "Towards higher categories" (editors J C Baez, J P May), IMA Vol. Math. Appl. 152, Springer (2010) 69 MR2664620
9 J E Bergner, P Hackney, Group actions on Segal operads, Israel J. Math. 202 (2014) 423 MR3265328
10 J E Bergner, P Hackney, Reedy categories which encode the notion of category actions, Fund. Math. 228 (2015) 193 MR3294609
11 R Budney, The operad of framed discs is cyclic, J. Pure Appl. Algebra 212 (2008) 193 MR2355044
12 E Cheng, N Gurski, E Riehl, Cyclic multicategories, multivariable adjunctions and mates, J. K–Theory 13 (2014) 337 MR3189430
13 D C Cisinski, I Moerdijk, Dendroidal sets as models for homotopy operads, J. Topol. 4 (2011) 257 MR2805991
14 D C Cisinski, I Moerdijk, Dendroidal Segal spaces and –operads, J. Topol. 6 (2013) 675 MR3100887
15 D C Cisinski, I Moerdijk, Dendroidal sets and simplicial operads, J. Topol. 6 (2013) 705 MR3100888
16 R L Cohen, A A Voronov, Notes on string topology, from: "String topology and cyclic homology", Birkhäuser (2006) 1 MR2240287
17 J Conant, K Vogtmann, On a theorem of Kontsevich, Algebr. Geom. Topol. 3 (2003) 1167 MR2026331
18 R Diestel, Graph theory, 173, Springer (2005) MR2159259
19 D Dugger, Replacing model categories with simplicial ones, Trans. Amer. Math. Soc. 353 (2001) 5003 MR1852091
20 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups : I : The algebraic theory and its topological background, 217, Amer. Math. Soc. (2017) MR3643404
21 P J Freyd, G M Kelly, Categories of continuous functors, I, J. Pure Appl. Algebra 2 (1972) 169 MR0322004
22 E Getzler, M M Kapranov, Cyclic operads and cyclic homology, from: "Geometry, topology, & physics" (editor S T Yau), Conf. Proc. Lecture Notes Geom. Topology IV, Int. (1995) 167 MR1358617
23 P Hackney, M Robertson, D Yau, Infinity properads and infinity wheeled properads, 2147, Springer (2015) MR3408444
24 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
25 G Horel, Profinite completion of operads and the Grothendieck–Teichmüller group, Adv. Math. 321 (2017) 326 MR3715714
26 A Joyal, J Kock, Feynman graphs, and nerve theorem for compact symmetric multicategories (extended abstract), Electron. Notes Theor. Comput. Sci. 270 (2011) 105
27 T Kimura, J Stasheff, A A Voronov, On operad structures of moduli spaces and string theory, Comm. Math. Phys. 171 (1995) 1 MR1341693
28 J Kock, Polynomial functors and trees, Int. Math. Res. Not. 2011 (2011) 609 MR2764874
29 M Kontsevich, Formal (non)commutative symplectic geometry, from: "The Gelfand mathematical seminars, 1990–1992" (editors L Corwin, I Gelfand, J Lepowsky), Birkhäuser (1993) 173 MR1247289
30 P v d Laan, Operads : Hopf algebras and coloured Koszul duality, PhD thesis, Universiteit Utrecht (2004)
31 R J Lindahl, P H Maserick, Positive-definite functions on involution semigroups, Duke Math. J. 38 (1971) 771 MR0291826
32 A Lukács, Cyclic operads, dendroidal structures, higher categories, PhD thesis, Universiteit Utrecht (2010)
33 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
34 S Mac Lane, Categories for the working mathematician, 5, Springer (1998) MR1712872
35 M Markl, S Shnider, J Stasheff, Operads in algebra, topology and physics, 96, Amer. Math. Soc. (2002) MR1898414
36 I Moerdijk, I Weiss, Dendroidal sets, Algebr. Geom. Topol. 7 (2007) 1441 MR2366165
37 I Moerdijk, I Weiss, On inner Kan complexes in the category of dendroidal sets, Adv. Math. 221 (2009) 343 MR2508925
38 V Novák, Cyclically ordered sets, Czechoslovak Math. J. 32 (1982) 460 MR669787
39 R Paré, On absolute colimits, J. Algebra 19 (1971) 80 MR0280565
40 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
41 P Selinger, Dagger compact closed categories and completely positive maps, Electron. Notes Theor. Comput. Sci. 170 (2007) 139
42 M Shulman, Reedy categories and their generalizations, preprint (2015) arXiv:1507.01065
43 B Sz.-Nagy, Prolongements des transformations de l’espace de Hilbert qui sortent de cet espace MR0068138
44 B Tsygan, Noncommutative calculus and operads, from: "Topics in noncommutative geometry" (editor G Cortiñas), Clay Math. Proc. 16, Amer. Math. Soc. (2012) 19 MR2986860
45 M Weber, Familial 2–functors and parametric right adjoints, Theory Appl. Categ. 18 (2007) 665 MR2369114